Self-Similar Behavior of a Nonlocal Diffusion Equation with Time Delay - Normandie Université Access content directly
Journal Articles SIAM Journal on Mathematical Analysis Year : 2020

Self-Similar Behavior of a Nonlocal Diffusion Equation with Time Delay

No file

Dates and versions

hal-02990709 , version 1 (05-11-2020)

Identifiers

Cite

Arnaud Ducrot, Alexandre Genadot. Self-Similar Behavior of a Nonlocal Diffusion Equation with Time Delay. SIAM Journal on Mathematical Analysis, 2020, 52 (3), pp.2275-2312. ⟨10.1137/19M1240721⟩. ⟨hal-02990709⟩
17 View
0 Download

Altmetric

Share

Gmail Mastodon Facebook X LinkedIn More